# SDR HALA2022122700316

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 41,737 hours, 6,542 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALK AROUND FOUND ENG #1 BLADES 1, 2, 11 & 16 TIPS BENT. REMOVED BLADES 1, 2, & 16 FROM ENGINE 1 PER AMM 72-31-41. FOUND CIRCUMFERENTIAL DEFLECTION OF BLADES 1, 2, & 16 OUT OF LIMITS PER AMM 72-31-41-200-801-A.  FOUND BLADE # 11 WITHIN LIMITS BUT WOULD NEED TO BE REPLACED. REMOVED #11 BLADE  REF AMM 72-31-41. NEED TO REMOVED LP COMPRESSOR BLADES TO PERFORM RE-SHUFFLE ON ENG #1. REMOVED BLADES 1-26 AND HUB OF ENG #1 IAW AMM 72-31-41-300-802-A. NEED TO CONTINUE W/ BLADE / HUB LUBE. COMPLETED REMAINING STEPS PER AMM 72-31-41-300-802-A.  IDLE RUN GOOD. PERFORMED HIGH POWER RUN PER AMM 71-00-00-700-838-A. VIBES BELOW LIMITS. OK FOR SERVICE.
